# SDR QXEA2009022700144

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 166 hours, 171 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Aft Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA- RT SERVICE DOOR CAUTION CAME ON, ON TAKEOFF ACFT WOULD NOT PRESSURIZE.  RETURNED TO THE FIELD, LANDING UNEVENTFUL.  REMOVED AND REPLACED AFT SERVICE DOOR LOCK SENSOR AND PRESSURIZATION CHECKS GOOD.  RETURNED TO SERVICE.
